Alert archive / New Mexico / Wind Advisories in 2005

Wind Advisory 10, NWS Albuquerque, NM

December 2, 2005

NWS Albuquerque, NM issued this wind advisory at Dec 2, 2005, 3:23 PM MST. It took effect at Dec 3, 2005, 10:00 AM MST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Dec 2, 2005, 3:23 PM MST (22:23 UTC)
In effect from
Dec 3, 2005, 10:00 AM MST
Expired
Dec 3, 2005, 5:00 PM MST
In force
7 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 022223
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
323 PM MST FRI DEC 2 2005

...STRONG WINDS FRIDAY CENTRAL MOUNTAINS AND EAST CENTRAL
PLAINS...

NMZ005-010>013-016>018-020-021-026-030000-
/O.NEW.KABQ.WI.Y.0010.051203T1700Z-051204T0000Z/
/O.CON.KABQ.WI.Y.0009.000000T0000Z-051203T0000Z/
NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...PORTALES...CLOVIS
323 PM MST FRI DEC 2 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 10 AM TO 5 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 5 PM MST SATURDAY. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

THE STRONG WEST AND SOUTHWEST WINDS WILL DIMINISH AFTER SUNSET
THIS AFTERNOON. 

WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN
40 AND 50 MPH WILL BEGIN AGAIN SATURDAY MORNING AND IMPACT THE
EASTERN SLOPES OF THE SANGRE DE CRISTO...THE SANDIA AND
MANZANO...THE NORTHERN SACRAMENTO MOUNTAINS AND ADJACENT EAST
SLOPES AND HIGH PLAINS...AS WELL AS THE EAST CENTRAL PLAINS. THIS
ADVISORY INCLUDES INTERSTATE 25 BETWEEN SANTA FE AND RATON AS WELL
AS INTERSTATE 40 BETWEEN TIJERAS CANYON AND THE TEXAS STATE LINE.

MOTORISTS SHOULD BE CAUTIOUS AND ALERT WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.


$$

NMZ004-030000-
/O.CON.KABQ.WI.Y.0009.000000T0000Z-051203T0000Z/
SANGRE DE CRISTO MOUNTAINS-
INCLUDING THE CITY OF...RED RIVER/TAOS/SANTA FE
323 PM MST FRI DEC 2 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN
40 AND 50 MPH WILL IMPACT THE SANGRE DE CRISTO...SANDIA AND
MANZANO...NORTHERN SACRAMENTO MOUNTAINS AND ADJACENT EAST SLOPES
AND HIGH PLAINS...AS WELL AS THE EAST CENTRAL PLAINS LATE THIS
MORNING AND AFTERNOON. THIS ADVISORY INCLUDES INTERSTATE
25 BETWEEN SANTA FE AND THE COLORADO STATE LINE AS WELL AS
INTERSTATE 40 BETWEEN TIJERAS CANYON AND THE TEXAS STATE LINE.

MOTORISTS SHOULD BE CAUTIOUS AND ALERT WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

23
4 follow-up statements
000 
WWUS75 KABQ 022356
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
456 PM MST FRI DEC 2 2005

...STRONG WINDS CENTRAL MOUNTAINS AND EAST CENTRAL PLAINS...

NMZ005-010>013-016>018-020-021-026-030500-
/O.EXP.KABQ.WI.Y.0009.000000T0000Z-051203T0000Z/
/O.CON.KABQ.WI.Y.0010.051203T1700Z-051204T0000Z/
NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...PORTALES...CLOVIS
456 PM MST FRI DEC 2 2005

...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON...
...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM MST
SATURDAY...

THE WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON FOR THE
CENTRAL MOUNTAIN CHAIN EASTWARD ALONG THE ADJACENT HIGH PLAINS AS
WELL AS THE EAST CENTRAL PLAINS. A WIND ADVISORY WILL AGAIN BE IN
EFFECT FROM 10 AM TO 5 PM MST SATURDAY FOR THE SAME AREA WITH THE
EXCEPTION OF THE SANGRE DE CRISTO MOUNTAINS.

THE STRONG WEST AND SOUTHWEST WINDS WILL DIMINISH AFTER SUNSET
THIS AFTERNOON...HOWEVER PERIODIC STRONG WINDS OF 25 TO 40 MPH
WITH SOME HIGHER GUSTS WILL STILL BE LIKELY OVERNIGHT ALONG THE
HIGHEST RIDGES OF THE CENTRAL MOUNTAIN CHAIN AND AT A FEW
LOCATIONS ALONG THE IMMEDIATE EAST SLOPES.

WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND
50 MPH WILL BEGIN AGAIN SATURDAY MORNING AND IMPACT THE EASTERN
SLOPES OF THE SANGRE DE CRISTO...SANDIA AND MANZANO...NORTHERN
SACRAMENTO MOUNTAINS AND ADJACENT EAST SLOPES AND HIGH PLAINS...AS
WELL AS THE EAST CENTRAL PLAINS. THIS ADVISORY INCLUDES INTERSTATE
25 BETWEEN SANTA FE AND RATON AS WELL AS INTERSTATE 40 BETWEEN
TIJERAS CANYON AND THE TEXAS STATE LINE.

MOTORISTS SHOULD BE CAUTIOUS AND ALERT WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS
WINDS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ004-030100-
/O.EXP.KABQ.WI.Y.0009.000000T0000Z-051203T0000Z/
SANGRE DE CRISTO MOUNTAINS-
INCLUDING THE CITY OF...RED RIVER/TAOS/SANTA FE
456 PM MST FRI DEC 2 2005

...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON...HOWEVER 
PERIODIC STRONG WINDS OF 25 TO 40 MPH WITH SOME HIGHER GUSTS WILL
STILL BE LIKELY OVERNIGHT ALONG THE HIGHEST RIDGES OF THE SANGRE DE
CRISTOS AND AT A FEW LOCATIONS ALONG THE IMMEDIATE EAST SLOPES.

$$
000 
WWUS75 KABQ 030450
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
950 PM MST FRI DEC 2 2005

...STRONG WINDS SATURDAY CENTRAL MOUNTAINS AND EAST CENTRAL
PLAINS...

NMZ005-010>013-016>018-020-021-026-031200-
/O.CON.KABQ.WI.Y.0010.051203T1700Z-051204T0000Z/
NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...PORTALES...CLOVIS
950 PM MST FRI DEC 2 2005

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM MST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM MST
SATURDAY. 

WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN 40
AND 50 MPH WILL BECOME MORE WIDESPREAD AGAIN SATURDAY MORNING AND
IMPACT THE EASTERN SLOPES OF THE SANGRE DE CRISTO...SANDIA AND
MANZANO... NORTHERN SACRAMENTO MOUNTAINS AND ADJACENT EAST SLOPES
AND HIGH PLAINS...AS WELL AS THE EAST CENTRAL PLAINS. THIS
ADVISORY INCLUDES INTERSTATE 25 BETWEEN SANTA FE AND RATON AS WELL
AS INTERSTATE 40 BETWEEN TIJERAS CANYON AND THE TEXAS STATE LINE.

MOTORISTS SHOULD BE CAUTIOUS AND ALERT WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$
000 
WWUS75 KABQ 031108
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
408 AM MST SAT DEC 3 2005

...STRONG WINDS TODAY CENTRAL MOUNTAINS AND EAST CENTRAL
PLAINS...

NMZ005-010>013-016>018-020-021-026-031800-
/O.EXT.KABQ.WI.Y.0010.051203T1600Z-051204T0000Z/
NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...PORTALES...CLOVIS
408 AM MST SAT DEC 3 2005

...WIND ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MST
THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 5 PM
MST THIS AFTERNOON. 

WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN
40 AND 50 MPH WILL BECOME MORE WIDESPREAD THIS MORNING IMPACTING THE
EASTERN SLOPES OF THE SANGRE DE CRISTO...SANDIA AND MANZANO...
NORTHERN SACRAMENTO MOUNTAINS AND ADJACENT EAST SLOPES AND HIGH
PLAINS...AS WELL AS THE EAST CENTRAL PLAINS. THIS ADVISORY
INCLUDES INTERSTATE 25 BETWEEN SANTA FE AND RATON AS WELL AS
INTERSTATE 40 BETWEEN TIJERAS CANYON AND THE TEXAS STATE LINE.

MOTORISTS SHOULD BE CAUTIOUS AND ALERT WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

49
000 
WWUS75 KABQ 031751
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1051 AM MST SAT DEC 3 2005

...STRONG WINDS TODAY CENTRAL MOUNTAINS AND EAST CENTRAL PLAINS...

NMZ004-040000-
/O.EXA.KABQ.WI.Y.0010.000000T0000Z-051204T0000Z/
SANGRE DE CRISTO MOUNTAINS-
INCLUDING THE CITY OF...RED RIVER/TAOS/SANTA FE
1051 AM MST SAT DEC 3 2005

...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN
40 AND 50 MPH WILL CONTINUE THIS AFTERNOON IMPACTING THE SANGRE DE
CRISTO MOUNTAINS AND THE ADJACENT EASTERN SLOPES.

MOTORISTS SHOULD BE CAUTIOUS AND ALERT WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ005-010>013-016>018-020-021-026-040000-
/O.CON.KABQ.WI.Y.0010.000000T0000Z-051204T0000Z/
NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...PORTALES...CLOVIS
1051 AM MST SAT DEC 3 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN
40 AND 50 MPH WILL CONTINUE THIS AFTERNOON IMPACTING THE EASTERN SLOPES OF
THE SANGRE DE CRISTO...SANDIA AND MANZANO... NORTHERN SACRAMENTO
MOUNTAINS AND ADJACENT EAST SLOPES AND HIGH PLAINS...AS WELL AS
THE EAST CENTRAL PLAINS. THIS ADVISORY INCLUDES INTERSTATE 25
BETWEEN SANTA FE AND RATON AS WELL AS INTERSTATE 40 BETWEEN
TIJERAS CANYON AND THE TEXAS STATE LINE.

MOTORISTS SHOULD BE CAUTIOUS AND ALERT WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

23

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Dec 2, 2:40 PM MST, 43 minutes earlier.

Area forecast discussion, Dec 2, 2:40 PM MST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
240 PM MST FRI DEC 2 2005

.DISCUSSION...STRONG WESTERLY WINDS ALOFT TODAY TRANSLATING TO THE
SFC ESPECIALLY OVER THE EASTERN SLOPES OF THE CENTRAL MTNS.
GRADIENT WILL REMAIN TIGHT THROUGH TOM NIGHT AS THE MAIN TROF AXIS
MOVES EAST AND SKIRTS NORTHERN NM. WINDS WILL ONCE AGAIN BLOW OVER
THE EAST SLOPES OF THE CENTRAL MTNS AND EAST CENTRAL PLAINS SO A
WIND ADV FOR SAT WILL BE RAISED. PACIFIC FLOW SOUTH OF THE MAIN
TROF IS FAIRLY MOIST AND WARM. A COUPLE EMBEDDED S/WS WILL TRACK
OVER NORTHERN NM TONIGHT AND EARLY SAT. BEST CHANCES FOR ACCUM
SNOW WILL BE OVER THE HIGH ELEVATIONS OF THE SAN JUAN AND NORTHERN
SANGRE DE CRISTO MTNS ALONG AND NEAR THE CO BORDER. THE WESTERLIES
WILL LEAD TO FAVORED WEST FACING SLOPES GETTING THE HIGHEST
AMOUNTS. LESSER AMOUNTS WILL FALL IN THE JEMEZ AND SOUTHERN SANGRE
DE CRISTO MTNS. SAF MAY SEE A FEW RAIN AND SNOW SHOWERS WITH A
LIGHT ACCUM POSSIBLE IN THE EXTREME EASTERN FOOTHILLS DUE TO THIS
SYSTEMS WARMTH. THE SAME GOES FOR THE WESTERN MTNS WITH SNOW
ACCUMS GENERALLY BEING OVER THE HIGHER ELEVATIONS AND NORTH OF
INTERSTATE 40. PRECIP DECREASES SAT NIGHT AND MORE ON SUN AS THE
MAIN TROF AXIS SLIDES EAST LATER SUN. A SFC FRONT WILL DROP SOUTH
LATE SAT HELPING TO COOL MAX TEMPS ON SUN. FLOW WILL REMAIN
NORTHWESTERLY FOR THE BEGINNING OF THE WORK WEEK WITH A DRY
AIRMASS. THE NEXT UPPER LEVEL SYSTEM WILL PRODUCE A FEW S/WS THAT
WILL MOVE OVER NM TUE INTO WED. COLD SFC AIR WILL PUSH SOUTH OVER
THE EASTERN PLAINS WITH A DRAMATIC REDUCTION IN MAX TEMPS
ESPECIALLY ON WED. MAIN PRECIP FOCUS WITH THIS NEXT SYSTEM WILL
AGAIN BE NORTH OF NM WITH STRONG WINDS BEING PREDOMINANT. ALMOST
FEELS LIKE EARLY SPRING.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  36  48  19  40 /  50  50   5   5
GALLUP..........................  35  49  15  39 /  30  30   5   0
GRANTS..........................  34  53  19  39 /  20  30   5   0
GLENWOOD........................  34  60  25  56 /   0  10   5   0
CHAMA...........................  26  34   8  33 /  80  80  10  20
LOS ALAMOS......................  33  47  19  36 /  40  40   5   5
RED RIVER.......................  25  30   9  29 /  70  80  20  10
TAOS............................  28  43  18  34 /  40  50   5  10
SANTA FE........................  35  48  22  38 /  30  40   5   5
SANTA FE AIRPORT................  35  51  23  42 /  20  30   5   5
ESPANOLA........................  30  53  20  42 /  40  40   5  10
ALBUQUERQUE HEIGHTS.............  41  60  33  47 /  10  20   5   0
ALBUQUERQUE VALLEY..............  39  62  32  50 /  10  20   5   0
ALBUQUERQUE FOOTHILLS...........  38  58  28  45 /  10  20   5   0
ALBUQUERQUE WEST MESA...........  38  61  28  52 /  10  20   5   0
SOCORRO.........................  36  66  29  52 /   5  10   0   0
SANDIA PARK/CEDAR CREST.........  36  53  24  39 /  20  30  20  10
MORIARTY/ESTANCIA...............  32  54  24  40 /  10  20   5   5
CARRIZOZO.......................  38  65  32  46 /   0   5   0   0
RUIDOSO.........................  40  58  32  47 /   0   5   0   0
RATON...........................  29  46  17  35 /  10  30  10  20
LAS VEGAS.......................  38  50  22  37 /  10  20   5   5
ROY.............................  36  54  25  40 /  10  20   5  10
CLAYTON.........................  34  48  22  35 /   0  10  10  20
SANTA ROSA......................  43  62  26  52 /   5  10   5   5
TUCUMCARI.......................  43  62  25  45 /   0   5   5  10
FORT SUMNER.....................  41  67  27  51 /   5   5   5   5
CLOVIS..........................  42  66  30  47 /   0   5   5   0
PORTALES........................  40  69  27  56 /   0   5   5   0
ROSWELL.........................  41  73  37  57 /   0   5   5   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 AM SATURDAY TO 5 PM SATURDAY FOR NMZ005-
NMZ010-NMZ011-NMZ012-NMZ013-NMZ016-NMZ017-NMZ018-NMZ020-NMZ021-
NMZ026.

WINTER STORM WARNING FROM 6 PM FRIDAY TO 11 AM SATURDAY FOR NMZ002-
NMZ004.

SNOW ADVISORY FROM 6 PM FRIDAY TO 11 AM SATURDAY FOR NMZ008.

&&

23
Hazardous weather outlook, Dec 2, 6:01 AM MST, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
601 AM MST FRI DEC 2 2005

NMZ001>021-026-031300-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
601 AM MST FRI DEC 2 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

STRONG WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE
EXPECTED ALONG AND EAST OF THE CENTRAL MOUNTAINS LATE THIS MORNING
AND AFTERNOON. BLOWING DUST AND DEBRIS AND STRONG AND SUDDEN CROSS
WINDS WILL CAUSE HAZARDOUS DRIVING CONDITIONS. A WIND ADVISORY IS
IN EFFECT FOR MUCH OF THE EASTERN HALF FROM LATE THIS MORNING
THROUGH THE AFTERNOON.

LOW RELATIVE HUMIDITY COUPLED WITH THE ANTICIPATED STRONG WINDS
WILL PRODUCE A THREAT OF RAPID FIRE SPREAD ACROSS THE EAST CENTRAL
PLAINS THIS AFTERNOON. A RED FLAG WARNING HAS BEEN ISSUED FOR
PORTIONS OF THE EAST CENTRAL PLAINS.

PACIFIC MOISTURE AND FALLING TEMPERATURES WILL ALLOW FOR SNOW TO
DEVELOP ACROSS THE WESTERN AND NORTHERN MOUNTAINS TONIGHT. SIGNIFICANT
SNOW ACCUMULATIONS CAN BE EXPECTED ACROSS THE SAN JUAN AND SANGRE
DE CRISTO MOUNTAINS WHERE A WINTER STORM WARNING IS IN EFFECT.
LESSOR AMOUNTS OF SNOW ARE POSSIBLE OVER THE CHUSKAS AND JEMEZ
MOUNTAINS. STRONG WINDS ACCOMPANYING THE SNOW WILL LOWER
VISIBILITIES PRODUCING POOR DRIVING CONDITIONS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SNOW WILL CONTINUE TO AFFECT THE NORTHERN AND WESTERN MOUNTAINS
THROUGH SATURDAY MORNING. ADDITIONAL SNOW AMOUNTS OF 1 TO 4 INCHES
ARE POSSIBLE. EXPECT ROADWAYS TO BE SNOW PACKED AND ICY. WESTERLY
WINDS WILL CONTINUE TO BE BREEZY TO WINDY IN SOME LOCATIONS. AREAS
OF BLOWING SNOW COULD CAUSE HAZARDOUS DRIVING CONDITIONS AS
VISIBILITIES LOWER TO LESS THAN ONE HALF MILE AT TIMES.

VERY COLD TEMPERATURES ARE EXPECTED FROM TUESDAY THROUGH THURSDAY
MORNING. UNPROTECTED EXPOSURE TO THESE POTENTIAL FRIGID OVERNIGHT
LOW COULD POSE THE RISK OF FROST BITE.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

49

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 2, 4:33 AM MSTSnow AdvisoryABQ17 hr
Dec 2, 4:33 AM MSTWinter Storm WarningABQ17 hr

Nearby

Wind Advisories in New Mexico, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.